# SDR AT9900832

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN CORRODED AT BS 954 BETWEEN L26R- S29R.  REMOVED CORRODED SECTION OF SKIN, FABRICATED AND INSTALLED REPAIR DOUBLER AND TRIPLER IAW DC9 SRM 51-30-2, 51-10-3, 53-05, TIMCO EO 99-1369 REV IR.
